# SDR HALA20250819254

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 22,124 hours, 4,758 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,416 hours, 3,483 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 A ING ECAM ON ENGINE START UP. REMOVED AND REPLACED LOWER IGNITER PLUG. PER AMM 74-21-01. OPS TEST BAD. FURTHER T/S REQUIRED. REMOVED AND REPLACED EXCITER PER AMM 74-11-01. OPS CHECK NORMAL. OK FOR SERVICE.
